Zeros, Poles, and Fixed Points of Meromorphic Solutions of Difference Painlevé Equations
Shuang-Ting Lan and
Zong-Xuan Chen
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
In this paper, we mainly study the properties of transcendental meromorphic solutions of difference Painlevé equations and and obtain precise estimations of the exponents of convergence of zeros, poles of and , and of fixed points of for any .
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/782024.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/782024.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:782024
DOI: 10.1155/2014/782024
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().